Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Homology and Closed Geodesics in a Compact Negatively Curved Surface

Mark Pollicott
American Journal of Mathematics
Vol. 113, No. 3 (Jun., 1991), pp. 379-385
DOI: 10.2307/2374830
Stable URL: http://www.jstor.org/stable/2374830
Page Count: 7
  • Read Online (Free)
  • Download ($24.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Homology and Closed Geodesics in a Compact Negatively Curved Surface
Preview not available

Page Thumbnails

  • Thumbnail: Page 
379
    379
  • Thumbnail: Page 
380
    380
  • Thumbnail: Page 
381
    381
  • Thumbnail: Page 
382
    382
  • Thumbnail: Page 
383
    383
  • Thumbnail: Page 
384
    384
  • Thumbnail: Page 
385
    385